# SDR GTIA2021092135999

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 19,117 hours, 8,280 cycles
- Engine: Iae V2533A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORT FUEL LEAKING FROM #1 ENG , FUEL LEAK INCREASE ON DESCENT-REMOVED FCOC REPLACED PACKING AND REINSTALLED FCOC OPS AND LEAK CHECK GOOD IAW AMM 79-21-43 NK2224 DUE 2/22  NK1926 DUE 2/22
